# SDR FDEA2020051570939

- Difficulty date: April 27, 2020
- Submitted: May 15, 2020
- Operation: Air carrier
- Aircraft: N593FE
- Make and model: Doug MD-11F
- Aircraft serial: 48551
- Aircraft time: 82,449 hours, 18,190 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO DOOR LEFT LOWER AFT CORNER PREVIOUS DOUBLER REPAIR DAMAGED. REPLACED DOUBLER PER SRM 53-00-15-2R REPAIR 8
